# SDR DL757020665

- Difficulty date: June 14, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 38,397 hours, 18,644 cycles
- Engine: Pwa PW2037
- Engine time: 10,897 hours, 5,089 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 10,897 hours, 5,089 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FLT 350-370 LT ENG FLUCTUATED EPR 1.11-1.24, EGT 438-460 AND N1 79.1-82.2.  DUCT PRESS FLUX 30-60 PSI.  MCC REQUESTED TURN OFF LT BLEED AND FLUX STOPPED.  DIVERTED TO MCO DUE TO EN ROUTE WX.  PERF PFHB TEST 06 AND 13, NO ANOMALIES NOTED.  REPLACED HIGH STAGE PILOT VALVE PER FIM 36-11-08.  PERF HS PILOT TEST PER AMM 36-11-08 715 085.  OPER CKS NORMAL.  LEAK CKS GOOD.
